Some Formulas of F.H. Jackson.
Monatshefte für Mathematik, Tome 73 (1969), pp. 193-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1969__73_177460,
author = {L. Carlitz},
title = {Some {Formulas} of {F.H.} {Jackson.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {193--198},
year = {1969},
volume = {73},
zbl = {0177.31102},
url = {http://geodesic.mathdoc.fr/item/MOMA_1969__73_177460/}
}
L. Carlitz. Some Formulas of F.H. Jackson.. Monatshefte für Mathematik, Tome 73 (1969), pp. 193-198. http://geodesic.mathdoc.fr/item/MOMA_1969__73_177460/